# SDR ANCF2015031801

- Difficulty date: March 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 5,925,344 hours, 6,081 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXING OUT WITH THE BLOWER FAN, THE EXTRACT FAN FAULT LIGHT APPEARED TOO, IAW ESP 28-48-21.  THE CONNECTOR 20HQA WAS REPLACED IAW AMM 21-26-51-000 400-001-A.  THE FAN BLOWER, 20HQ, WAS REPLACED.  THE OPERATIONAL TEST OF THE AEVC WAS SATISFACTORY.
